# SDR 95ZZZX815

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3829X
- Make and model: Beech C 23
- Aircraft serial: M2306
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E19600
- Condition: Defective
- Location: Thermo Bypass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH LYCOMING SB 518, FOUND VALVE ASSEMBLY LOOSE IN VALVE HOUSING.  SNAP RING GROOVE IN VALVE WORN OUT.  FOUND SEVERE NICKS IN RETURN SPRING AND BELLOWS.  NICKS APPEAR TO BE CAUSED BY EXCESSIVE SIDE MOVEMENT DUE TO LOOSE SNAP RING GROOVE.
